# SDR C1HA200193011

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Location: Right Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

Rt. MLG unsafe lite illuminated during taxi.ACTION TAKEN:Pinned gear adjusted RT.MLG downlock switch actuator checks normal removed gear pins.
